Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some regularity theorems for typically real functions


Author: George B. Leeman
Journal: Proc. Amer. Math. Soc. 40 (1973), 191-198
MSC: Primary 30A34
DOI: https://doi.org/10.1090/S0002-9939-1973-0324018-6
MathSciNet review: 0324018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the class of typically real functions and the subclass of typically real functions with fixed second coefficient. For each of these classes the author proves a few regularity theorems, which describe the coefficients' asymptotic behavior.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A34

Retrieve articles in all journals with MSC: 30A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324018-6
Keywords: Typically real functions, regularity theorems, constrained extremal problems
Article copyright: © Copyright 1973 American Mathematical Society